# SDR FXGA2021090202129

- Difficulty date: August 20, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 82 S1-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN CORROSION @ F/STA 157. TO REPAIR CORRODED FUSELAGE SKIN AROUND THE GPS ANTENNA AT F/STA 82 BETWEEN STRINGER 1R & 2R. PERFORM REPAIR PER DC-6 A&B OHM FIGURE 12-22.
